# SDR PCAA0308102

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 26,124 hours, 28,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, VISIT ROW 8 WAS FOUND TO HAVE 2 EMERGENCY FLOOR PATH LIGHTS INOPERATIVE. A BROKEN WIRE WAS FOUND AND REPAIRED. AIRCRAFT WAS RETURNED TO SERVICE.
